MathSciNet Relay Station
MathSciNet bibliographic data
MR1321590 (96m:55018) 55P65 (55R40 55S45 55U40 57R20)
Weiss, Michael Orthogonal calculus. Trans. Amer. Math. Soc. 347 (1995), no. 10, 3743–3796.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement